# SDR DALA2016102107420

- Difficulty date: October 20, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 43,273 hours, 29,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER FWD CORNER AT AFT CARGO COMPARTMENT DOOR PAN.  REPAIR WAS ACCOMPLISHED PER ER/A 550336-14 REV ORIGINAL AND ETI-17-16-127 REV 3.
